# SDR IPXA10158104

- Difficulty date: December 30, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 9,941 hours, 6,170 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT INBD FLAP UPPER SKIN IS GOUGED, INBD OF NR 2 FLAP TRACK FWD OF RUB STRIP.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 57-50-00 PG 218/FIG 205 REF RCD383642.
